Current position: Home >> Scientific Research >> Paper Publications
马杰

Personal Information

Professor  

Paper Publications

On judicious bipartitions of graphs

Hits:

Impact Factor:1.143

DOI number:10.1007/s00493-015-2944-y

Journal:COMBINATORICA

First Author:majie

Correspondence Author:majie

Document Code:000388589300003

Volume:36

Issue:5

Page Number:537-556

ISSN No.:0209-9683

Translation or Not:no

Date of Publication:2016-09-30

Included Journals:SCI

Pre One:Maximizing proper colorings on graphs

Next One:Graphs Containing Topological H